# SDR CA960723504

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 21700031
- Condition: Leaking
- Location: Lt Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN WHILE USING LEFT AIR CONDITIONING PACK AND A.P.U.MAINTENANCE INVESTIGATION REVEALED LEFT AIR CONDITIONING PACK LEAKING AT REAR OF HEAT EXCHANGER FLEX COUPLING. NEW COOLING TURBINE INSTALLED AND OPERATIONALLY CHECKED.
